# SDR JJBA202001176003

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 39,186 hours, 24,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14176
- Condition: Shorted
- Location: Emergency Lights
- Part time: 620 hours, 556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH AND RH OVER WING EMERGENCY LIGHTS INOPERATIVE. R&R RH OVER WING EMERGENCY LIGHT ASSEMBLY DUE TO SHORTED ASSEMBLY. R&R #4 EMERGENCY BATTERY AND CRADLE. OPS CHECK FAILED. R&R #4 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
